# SDR TRAX200601010

- Difficulty date: November 11, 2006
- Submitted: November 15, 2006
- Operation: Air carrier
- Aircraft: N719EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10099
- Aircraft time: 9,361 hours, 6,077 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Test
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS DON'T COME ON DURING TEST.  RETURNED TO GATE.
